# SDR HEEA077642

- Difficulty date: December 19, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,678 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247137
- Condition: Worn
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER END CAP WORN.
